MAUDE Adverse Event Report: TORNIER S.A.S. ASCEND FLEX 3.5MM RETAINING DRIVER; SCREWDRIVER

TORNIER S.A.S. ASCEND FLEX 3.5MM RETAINING DRIVER; SCREWDRIVER
Catalog Number MWF109
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no additional information was provided.A device inspection was not possible since the affected device was not returned, and no other evidence were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the devices were broken.No additional information was available.

Brand Name
ASCEND FLEX 3.5MM RETAINING DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14164498
Report Number3000931034-2022-00200
Device Sequence Number20310476
Product Code HXX
UDI-Device Identifier03700386974977
UDI-Public03700386974977
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMWF109
Device Lot NumberCV0318331
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown